Translator Disclaimer
2001 H. Weyl's boundary value problems for differential forms
Jürgen Bolik
Differential Integral Equations 14(8): 937-952 (2001).

Abstract

In this paper we give solutions of boundary value problems for differential forms, generalizing Poisson's equation for functions. We focus on problems which for instance give an easy access to decomposition results like those of Hodge, Kodaira and Morrey. The search for general solutions and the proof of appropriate a priori estimates will be the central part of this publication.

Citation

Download Citation

Jürgen Bolik. "H. Weyl's boundary value problems for differential forms." Differential Integral Equations 14 (8) 937 - 952, 2001.

Information

Published: 2001
First available in Project Euclid: 21 December 2012

zbMATH: 1037.31006
MathSciNet: MR1827097

Subjects:
Primary: 31B20
Secondary: 31C25, 58A10

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.14 • No. 8 • 2001
Back to Top